# SDR 02FDEA00973

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 29,008 hours, 25,414 cycles
- Engine: Ge CF680
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AVIONICS SMOKE ECAM WARNING ON TAKEOFF.  REJECTED AND PERFORMED ECAM AND AVIONICS SMOKE PROCEDURES, NO SNIFFER SMOKE DETECTED, DID RTO CHECKLIST AND RETURNED TO GATE AVIONICS SMOKE WARNING CAME ON 2 MORE TIMES BEFORE BLOCKING IN.    REMOVED AND REPLACED E/E SMOKE DETECTOR IAW AMM.  OPS CHECK REF,  ALL NORMAL.
